# SDR UPS97221841

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630173
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING I/B FOREFLAP L/E SKIN CRACKED FWD OF DEFLECTOR DOOR I/B END.  REMOVED AND INSTALLED SERVICEABLE FOREFLAP, WORK DONE IAW MM 27-51-01.
